RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 1, Pages 110–121 (Mi de7703)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

Some boundary value problems for equations of mixed type

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1223 kB)

English version:
Differential Equations, 1992, 28:1, 105–115

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 21.08.1991

Citation: E. I. Moiseev, “Some boundary value problems for equations of mixed type”, Differ. Uravn., 28:1 (1992), 110–121; Differ. Equ., 28:1 (1992), 105–115

Citation in format AMSBIB
\Bibitem{Moi92}
\by E.~I.~Moiseev
\paper Some boundary value problems for equations of mixed type
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 1
\pages 110--121
\mathnet{http://mi.mathnet.ru/de7703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257494}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 1
\pages 105--115


Linking options:
  • http://mi.mathnet.ru/eng/de7703
  • http://mi.mathnet.ru/eng/de/v28/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, A. A. Karamova, “Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications”, Izv. Math., 65:4 (2001), 769–785  mathnet  crossref  crossref  mathscinet  zmath
    2. N. V. Chiganova, “The eigenvalue problem for an equation of mixed type with two lines of degeneracy”, Russian Math. (Iz. VUZ), 47:9 (2003), 63–69  mathnet  mathscinet  zmath  elib
    3. M. S. Salakhitdinov, A. K. Urinov, “Eigenvalue problems for a mixed-type equation with two singular coefficients”, Siberian Math. J., 48:4 (2007), 707–717  mathnet  crossref  mathscinet  zmath  isi
    4. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Number of views:
    This page:60
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019